Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
marshy11

Why is there an initial breakout when starting Accutane?

I'm going though that initial breakout right now and I know most people get it but why does it actually happen?

Its pushing everything to the surface causing a flare up. This is normal and will pass farely soon so i wouldnt worry about it ofcourse. Im starting on a lower dose to potentially avoid a breakout, although i have gone through one a couple of days ago and it seems to be better. Good Luck :D

Share this post


Link to post
Share on other sites
I'm going though that initial breakout right now and I know most people get it but why does it actually happen?

Hey, we started amnesteem around the same time. I started it on Oct 26, 40 mg, and my face has been getting red and looks "raised". I look so weird... :( if you are going through the same thing I feel ya!

Share this post


Link to post
Share on other sites
I'm going though that initial breakout right now and I know most people get it but why does it actually happen?

Its pushing everything to the surface causing a flare up. This is normal and will pass farely soon so i wouldnt worry about it ofcourse. Im starting on a lower dose to potentially avoid a breakout, although i have gone through one a couple of days ago and it seems to be better. Good Luck :D

Yah! My face looks red too. I noticed that but didn't think to blame it on Accutane. Now I think I can :D I hope it goes away soon.

Share this post


Link to post
Share on other sites
So is they way it goes that the lower the dose the less likely for you to have the initial breakout?

The Lothario has a question,

What if you were taking it, and got the abysmal first week and the a period of clearer skin, then the cheeks decide they want in on the action and get red lumps which lets be honest no women wants to see.

Would anyone else experience such side effects?

I have been on it just over a month, just thought it would be finished by now.

Share this post


Link to post
Share on other sites

Well, I am almost finished with my second month and let me tell you. I am definitely about to start my second big breakout. My skin got pretty red, etc. the first month along with a painful IB. After the IB my skin was awesome for a week or so. And now I know more is coming, but I know it is just clearing out my skin. So, main point is that, in my experience, it takes more than 1 breakout to really get things moving out permanently.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×